# SDR JJBA20140606001

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 33,366 hours, 45,489 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE WARNING LIGHT ILLUMINATED DURING CLIMB THROUGH 9000 FT.  WENT OUT ON DESCENT THEN CAME ON AGAIN AT 2000 FT.  DISCONNECTED DETECTORS TO ISOLATE SYS & DEFERRED IAW MEL.  REPAIRED CHAFED WIRE TO NR 2 SMOKE DETECTOR.  OPERATIONS CHECKED GOOD.
